# SDR 2017F00207

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: General aviation
- Aircraft: N3910F
- Make and model: Cessna 208B
- Aircraft serial: 208B0490
- Aircraft time: 19,024 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Coupler
- Part number: 8037112
- Part serial: 1558
- Condition: Corroded
- Location: Vor System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

UPON APPROACH ON FINAL TO LAND, PILOT NOTICED THE AIRCRAFT WAS APPROXIMATELY 1 MILE EAST OF THE RUNWAY.  PILOT PERFORMED A MISSED APPROACH, NOTIFIED TOWER OF THE MISSED APPROACH AND THEN LOADED THE GPS APPROACH. THE PILOT EXECUTED THE GPS APPROACH AND LANDED WITHOUT FURTHER ISSUES. MAINTENANCE WAS NOTIFIED OF THE ISSUE AND UPON INSPECTION THE DUAL PHASE COUPLER (COAX SPLITER) GOING TO THE TWO VOR ANTENNAS MOUNTED TO THE VERTICAL STABILIZER WAS FOUND TO BE CORRODED. MAINTENANCE PERSONNEL CONDUCTED A TEST ON THE COUPLER FINDING HIGH RESISTANCE ALONG WITH VARYING RESISTANCE WHEN THE COAX CABLES WERE WIGGLED. THE COUPLER WAS REPLACED WITH A NEW COUPLER AND NEW COAX CABLE WAS INSTALLED. THE AIRCRAFT OPERATED CORRECTLY ON THE GROUND AND TWO OPERATIONAL CHECK FLIGHTS WERE CONDUCTED.
